Alert archive / West Virginia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 20, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Apr 8, 2020, 2:18 PM EDT for Monroe County, Summers County, West Virginia. It was in force for 57 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 2:18 PM EDT (18:18 UTC)
- Expired
- Apr 8, 2020, 3:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 88 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 3:10 PM EDT | HAIL 1 | 3 Ne Red Sulphur Spring, WV | |
| Apr 8, 3:15 PM EDT | HAIL 1 | 1 Nw Lindside, WV | |
| Apr 8, 3:18 PM EDT | HAIL 1 | 1 Nw Lindside, WV | CORRECTS PREVIOUS HAIL REPORT FROM 1 NW LINDSIDE. |
| Apr 8, 3:18 PM EDT | HAIL 1.25 | 2 Nne Lindside, WV | HAIL UP TO THE SIZE OF HALF DOLLARS COVERING THE GROUND. |
| Apr 8, 3:19 PM EDT | TSTM WND DMG | 1 N Lindside, WV | CAMPER OVERTURNED IN LINDSIDE. |
| Apr 8, 3:19 PM EDT | TSTM WND DMG | Lindside, WV | A STRONG THUNDERSTORMS MOVED SOUTHEAST ACROSS MONROE COUNTY, DAMAGING A SHED AND DOWNING TWO TREES IN LINDSIDE PER A REPORT VIA SOCIAL MEDIA. |
| Apr 8, 3:19 PM EDT | HAIL 0.88 | Lindside, WV | A STRONG THUNDERSTORM THAT MOVED SOUTHEAST THROUGH MONROE COUNTY PRODUCED NICKEL SIZE HAIL IN THE LINDSIDE AREA PER A REPORT VIA SOCIAL MEDIA. |
| Apr 8, 3:20 PM EDT | HAIL 0.5 | 3 Wnw Raines Corner, WV | SMALL MARBLE SIZE HAIL REPORTED IN GREENVILLE/WIKEL. |
| Apr 8, 3:21 PM EDT | HAIL 1.5 | 2 Ne Lindside, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
532
WUUS51 KRNK 081818
SVRRNK
WVC063-089-081915-
/O.NEW.KRNK.SV.W.0020.200408T1818Z-200408T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
218 PM EDT Wed Apr 8 2020
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Summers County in southeastern West Virginia...
Western Monroe County in southeastern West Virginia...
* Until 315 PM EDT.
* At 218 PM EDT, a severe thunderstorm was located over Piney View,
or near Beckley, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hinton...
Peterstown...
Union...
Pipestem...
Sandstone...
Red Sulphur Spring...
and Laurel Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3752 8043 3737 8077 3745 8089 3764 8107
3770 8097 3771 8098 3770 8092 3769 8090
3767 8090 3768 8088 3772 8089 3774 8092
3777 8089 3782 8094 3785 8087 3785 8086
TIME...MOT...LOC 1818Z 318DEG 42KT 3782 8109
HAIL...1.00IN
WIND...60MPH
$$
RR1 follow-up statement
314
WWUS51 KRNK 081852
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
252 PM EDT Wed Apr 8 2020
WVC063-089-081915-
/O.CON.KRNK.SV.W.0020.000000T0000Z-200408T1915Z/
Summers WV-Monroe WV-
252 PM EDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR
SUMMERS AND WESTERN MONROE COUNTIES...
At 252 PM EDT, a severe thunderstorm was located over Red Sulphur
Spring, or 8 miles north of Peterstown, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hinton...
Peterstown...
Union...
Red Sulphur Spring...
Laurel Branch...
Buck...
and Wayside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3752 8043 3737 8077 3745 8089 3766 8103
3770 8097 3770 8092 3769 8090 3767 8090
3768 8088 3772 8089 3775 8083 3777 8076
TIME...MOT...LOC 1852Z 318DEG 42KT 3752 8075
HAIL...1.00IN
WIND...60MPH
$$
RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 11:46 AM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 8, 11:46 AM EDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 1146 AM EDT Wed Apr 8 2020 .SYNOPSIS... A nearly stationary boundary was located from Western Pennsylvania to Eastern Virginia, while a cold front was noted across the northern Missouri Valley. This cold front will move into our region Wednesday ahead of a stronger cold front that will quickly push through our area Thursday. Until the front arrives, several rounds of showers and thunderstorms are expected. Behind the front, look for strong and gusty northwest winds and much colder temperatures with a freeze possible this weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 1045 AM EDT Wednesday... Potential for a convectively active day and night. Concern this afternoon is remnant outflow boundary from the early morning deep convection. The outflow has aligned NW-SE bisecting the area along a BLF-GSO line. The boundary is weakening with time and may not push much farther to the southwest before washing out. That said, the challenge of the day will be whether deep convection is able to initiate along the existing boundary, especially since the airmass has been worked over and has now stabilized across the Roanoke/Lynchburg and Danville areas. Where there is sufficient capping aloft, the clouds may fan out underneath the inversion, an inhibiting factor. Along and southwest of the boundary, shallow moisture convergence in addition to differential heating should be enough to offset the inhibition, thus expecting at least widely scattered thunderstorms from southern WV across the New River Valley and into western NC. Anything that manages to develop will have the potential of becoming severe. Effective bulk shear is on the order of 35-40 kts which suggests storms would be capable of damaging wind gusts. Forecast MLCAPE of 1000-1500 J/KG suggest robust cores and with the low early spring freezing levels would expect hail to be another by-product. Tonight, a strong cold front will begin to move toward the region from the Midwest and Ohio Valley. Yet another line of strong convection is expected to develop along that front, once again reaching our CWA late tonight/early Thursday. All things considered, The Storm Prediction Center has modified the Day1 Outlook to include the southwest 2/3rds of our CWA within a Slight Risk for severe weather today and tonight with a marginal risk across the northeastern part of the CWA. Temperatures this afternoon will be highly dependent on cloud cover...highs generally ranging from the 60s/70s in the mountains, to the lower 80s across the piedmont. Tonight will be quite mild once again with many areas remaining in the 60s for lows, except where any thunderstorm outflow or rain occurs which could allow temperatures to drop into the 50s. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... As of 200 AM EDT Wednesday... A strong cold front will cross overhead on Thursday morning. A line of showers and thunderstorms will precede the frontal boundary and could pose a marginal risk of severe weather due to damaging winds. Behind the front, winds will sharply increase from the northwest, and confidence is growing that a wind advisory may be needed for Thursday afternoon and Thursday night along the Blue Ridge. For now, the wind threat is highlighted in the HWO. A non-diurnal curve in temperatures has been applied for Thursday as they will start to fall during midday and crash by the evening as a much colder and drier air mass arrives to end the unseasonable warmth from this week. The drop in relative humidities along with the gusty winds could also pose fire danger issues for late Thursday afternoon and again on Friday afternoon if we do not get much rain and the winds do not subside as quickly during Friday. As temperatures plummet below freezing in the mountains on Thursday night, upslope snow showers will occur across the higher elevations of southeast West Virginia with only western Greenbrier County seeing up to a half an inch. Flurries could also briefly occur in the mountains from Boone to Bluefield by Friday morning. High pressure will eventually build over the Mid Atlantic by Friday night to end the gusty winds, but decoupling and good radiational cooling should send temperatures downward and could pose frost or freeze issues for the Piedmont and the southern Shenandoah Valley. Quiet weather will follow for Saturday, but high pressure should head offshore on Saturday night. The GFS has steered much closer to the more consistent ECMWF solution of an approaching low pressure system from the lower Mississippi River Valley that will bring a soggy start to the new week. && .LONG TERM /SUNDAY THROUGH TUESDAY/... As of 200 PM EDT Tuesday... Guidance continues to get a better handle on the pressure system that is currently sitting off the California coast. Late in the week, this low gets kicked onshore and crosses across the southern U.S., eventually shifting northward to the Mid-Atlantic. Timing has come into much better agreement, with first a warm front lifting northward across the area early to mid day Sunday. With the warm front comes a return of warmer weather. By Sunday night, the cold front associated with this low will then cross the region. Total rainfall with this system looks pretty beefy compared to some of the rain events we've had recently. Right now, rain amounts could range between 1-2". After Sunday's system exits, we cool off again for Monday, though not like what happens this Thursday/Friday. Guidance hints that NW flow will establish some upslope showers Monday into Tuesday. Precip type at the moment remains rain, but temperature profiles will need to be watched over the coming days as new guidance arrives. Any area that would have the potential for snowfall would again be most likely western Greenbrier, similar to this coming Friday AM. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... As of 1145 AM EDT Wednesday... Weak outflow boundary bisects the forecast area from BLF-GSO. This boundary is expected to be the focus for scattered showers and thunderstorms this afternoon and evening. Winds aloft are out of the west northwest. Cell movement for any deep convection is expected to be to the east-southeast at 30 kts. Isolated severe storms are possible with wind gusts 40-50kts. All thunderstorms which develop will likely contain at least small hail. The more robust cores may contain hail stones up to an inch in diameter. MVFR ceilings are favored across the mountains with VFR cloud bases east of the Blue Ridge. Thunderstorms will produce localized IFR. IFR cigs are also possible along the ridge crests tonight especially along the western slopes vcnty of KBLF. Overnight, a new squall line is expected to reach the area from the west, but most likely after 06Z. Forecast confidence = moderate. Extended Aviation Discussion... A strong cold front crosses the area Thursday morning with widespread MVFR conditions due to clouds and precipitation. Winds will be strong and gusty behind the front Thursday night. Colder high pressure builds into the area on Friday. In general winds will be diminishing and ceilings will improve to VFR except some lingering MVFR in the mountains. Another system may bring rain our way later Saturday with sub- VFR ceilings, though at the moment confidence is low. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...RAB NEAR TERM...PM/RAB SHORT TERM...PW LONG TERM...PW/RR AVIATION...PM
Hazardous weather outlook, Apr 8, 2:16 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 216 PM EDT Wed Apr 8 2020 NCZ003>006-019-020-VAZ043>047-058-059-091830- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Henry-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte- 216 PM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. There is a slight risk for severe thunderstorms this evening. Strong wind gusts and large hail would be the main concern. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are expected early Thursday morning. A few of these storms could become strong to severe with damaging wind gusts being the main concern. In addition, strong and gusty northwest winds are expected to develop across the area Thursday afternoon/evening and then continue into Friday morning. A Wind Advisory will likely be needed for this area with later forecasts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ001-002-018-VAZ019-020-023-024-033>035-091830- Ashe-Alleghany NC-Watauga-Alleghany VA-Bath-Botetourt-Rockbridge- Franklin-Bedford-Amherst- 216 PM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for northwest North Carolina, central Virginia, south central Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. There is a slight risk for severe thunderstorms this evening. Strong wind gusts and large hail would be the main concern. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are expected Thursday morning. A few of these storms could become strong to severe with damaging wind gusts being the main concern. In addition, strong and gusty northwest winds are expected to develop across the area Thursday afternoon/evening and then continue into Friday morning. A Wind Advisory may be needed for all or part of this area with later forecasts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ007-009>018-022-032-WVZ042>044-507-508-091830- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll- Floyd-Craig-Roanoke-Patrick-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 216 PM EDT Wed Apr 8 2020 ...SEVERE THUNDERSTORM WATCH 87 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Storms with damaging wind gusts and hail are possible this this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are expected Thursday morning. A few of these storms could become strong to severe with damaging wind gusts being the main concern. In addition, strong and gusty northwest winds are expected to develop across the area Thursday afternoon/evening and then continue into Friday morning. A Wind Advisory may be needed for all or part of this area with later forecasts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 8, 9:26 AM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
926 AM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM TSTM WND DMG 1 ENE LEXINGTON 37.79N 79.43W
04/08/2020 CITY OF LEXINGTON VA 911 CALL CENTER
A LINE OF STRONG STORMS WITH DAMAGING WINDS
BROUGHT A TREE DOWN ON HIGH STREET IN THE
CITY OF LEXINGTON.
&&
RRLocal storm report, Apr 8, 9:28 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
928 AM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG 1 ENE NATURAL BRIDGE 37.64N 79.53W
04/08/2020 ROCKBRIDGE VA 911 CALL CENTER
A LINE OF STRONG THUNDERSTORMS WITH DAMAGING
WINDS BLEW DOWN A TREE AT THE INTERSECTION
OF BUCKHILL ROAD AND PETUNIA LANE IN NATURAL
BRIDGE.
&&
RRSpecial weather statement, Apr 8, 10:11 AM EDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1011 AM EDT Wed Apr 8 2020
WVZ043-507-508-081445-
Western Greenbrier-Summers-Eastern Greenbrier-
1011 AM EDT Wed Apr 8 2020
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT GREENBRIER
AND SUMMERS COUNTIES...
At 1000 AM EDT, radar indicated an area of showers with embedded
thunderstorms moving southeast out of central West Virginia, headed
for the Greenbrier Valley. These storms will be accompanied by
periods of heavy rain. Winds in excess of 30 mph and pea size hail
are also possible.
Locations impacted include...
Lewisburg...
Hinton...
White Sulphur Springs...
Ronceverte...
Rainelle...
and Alderson.
Some localized flooding may occur. Do not drive your vehicle through flooded
roadways.
LAT...LON 3822 8036 3811 8036 3805 8026 3806 7996
3769 8029 3773 8066 3743 8086 3759 8109
3772 8097 3768 8088 3782 8094 3787 8075
3795 8081 3799 8077 3806 8080 3806 8087
3810 8088 3810 8084 3808 8071 3827 8044
TIME...MOT...LOC 1403Z 308DEG 34KT 3815 8096
11Local storm report, Apr 8, 10:23 AM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1023 AM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 6 NNE YOST 38.13N 79.50W
04/07/2020 E0.70 INCH BATH VA PUBLIC
TIME ESTIMATED FROM RADAR.
&&
VFJSpecial weather statement, Apr 8, 10:49 AM EDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1049 AM EDT Wed Apr 8 2020
VAZ018>020-023-024-WVZ043-044-507-508-081515-
Botetourt-Bath-Craig-Rockbridge-Alleghany-Western
Greenbrier-Summers-Eastern Greenbrier-Monroe-
1049 AM EDT Wed Apr 8 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA...CRAIG COUNTY IN
SOUTHWESTERN VIRGINIA...ROCKBRIDGE...BATH AND BOTETOURT COUNTIES IN
WEST CENTRAL VIRGINIA...GREENBRIER...SUMMERS AND MONROE COUNTIES IN
SOUTHEASTERN WEST VIRGINIA...THE CITY OF COVINGTON...THE CITY OF
BUENA VISTA AND THE CITY OF LEXINGTON...
At 1047 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Nimrod Hall to Pipestem. Movement
was southeast at 50 mph.
Gusty winds and isolated flooding problems in low areas are possible
with these storms.
Locations impacted include...
Alleghany...
Lexington...
Buena Vista...
Covington...
Clifton Forge...
Lewisburg...
and Hinton.
LAT...LON 3805 8026 3806 7996 3823 7985 3786 7914
3745 7959 3748 7968 3741 7981 3731 7985
3742 8007 3732 8043 3748 8051 3738 8076
3759 8109 3772 8097 3768 8088 3782 8094
3787 8075 3810 8088 3808 8071 3827 8044
TIME...MOT...LOC 1447Z 298DEG 41KT 3796 7969 3754 8094
RRLocal storm report, Apr 8, 11:41 AM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1141 AM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG 1 WSW TOGA 37.49N 78.64W
04/08/2020 BUCKINGHAM VA 911 CALL CENTER
A LINE OF SHOWERS AND THUNDERSTORMS WITH
STRONG WINDS BLEW A TREE DOWN ON PEARSON
DRIVE.
&&
RRThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 4:50 AM EDT | Special Weather Statement | RNK | Greenbrier | 55 min |
| Apr 8, 10:11 AM EDT | Special Weather Statement | RNK | Greenbrier, Summers | 34 min |
| Apr 8, 10:49 AM EDT | Special Weather Statement | RNK | Greenbrier, Monroe, Summers | 26 min |
| Apr 8, 3:09 PM EDT | Severe Thunderstorm Warning | RNK | Monroe, Summers | 66 min |
| Apr 8, 3:50 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Monroe, Summers | 40 min |
| Apr 8, 4:22 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Monroe | 23 min |
| Apr 8, 4:33 PM EDT | Special Weather Statement | RNK | Mercer | 12 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.